# SDR UPS05245372

- Difficulty date: August 23, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 56,817 hours, 42,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 290
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, NLG W/W CEILING AT BS 290 LBL 0 HAS SUSPECT CRACKS AT FASTENER HEADS.  WEB REPLACED IAW SRM 51-20-1 AND DWG 65-18416.
